Descriptional complexity of multi-continuous grammars

Meduna, Alexander: Descriptional complexity of multi-continuous grammars. In: Acta cybernetica, (13) 4. pp. 375-384. (1998)

Cikk, tanulmány, mű

Download (542kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1998
Volume: 13
Number: 4
ISSN: 0324-721X
Page Range: pp. 375-384
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: p. 383-384.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26

Actions (login required)

View Item View Item